Constitutive laws of bounded smoothly deformable media

Binz, Ernst

Document Type: Conference or workshop publication
Year of publication: 1991
Book title: Geometry and Theoretical Physics
The title of a journal, publication series: Geometry and Theoretical Physics
Page range: 23-55
Publisher: Debrus, Joachim
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISBN: 3-540-53570-5 ; 0-387-53570-5
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item